# SDR MAS2008F00008

- Difficulty date: June 4, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6025 JFK-CVG.  ROW 12 OVERHEAD AFT EMERGENCY LIGHT INOP.  MX RESET EMERGENCY LIGHT SYSTEM, OPS CK GOOD.  (B)
